# SDR AALA20010682

- Difficulty date: March 26, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 22L CORRODED (BLOW OUT).  REPAIRED AREA WITH LONGERON SPLICE PER SRM 53-02 PAGE 50.  (M)
